# SDR 2002FA0000254

- Difficulty date: February 22, 2002
- Submitted: February 25, 2002
- Operation: General aviation
- Aircraft: N70824
- Make and model: Bbavia 7EC
- Aircraft serial: 337
- Engine: Cont C90*
- System (JASC): 5711 · Wing Spar
- Part: Spar
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THIS ANNUAL INSPECTION FOUND COMPRESSION CRACKS ON THE RIGHT WING REAR SPAR AT TOP LOCATION ON TOP SIDE OF SPAR.  THIS COMPRESSION CRACK WAS HIDDEN UNDER OLD SPAR VARNISH AND WOULD HAVE BEEN MISSED IF TOP INSPECTION HOLES WERE NOT INSTALLED ALSO MANY OTHER CRACKS WERE SPOTTED IN SAME AREAS.  BUT WERE NR 2 PENCIL LINES THE MFG USED TO LOCATE THE GLUE LINES.
